# SDR 98ZZZX2625

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49SA
- Make and model: Piper PA-34-200
- Aircraft serial: 347350057
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN735
- Condition: Bent
- Location: Nlg Drag Link
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER OPERATES 8 SENECCA AIRCRAFT IN FLIGHT SCHOOL CONDITIONS AND CONTINUOUSLY FINDS AN 7-35 UPPER DRAG LINK BOLT (NOSE GEAR) BENT WHICH DIRECTLY AFFECTS THE DOWNLOCK RIGGING CAUSING COLLAPSE.  SUBMITTER STATED THIS WHOLE DESIGN IS VERY LIGHT-WEIGHT AND POOR.  SUBMITTER STATED SWING AND INSPECT ALL SENECCAS EVERY 15 HOURS IN AN ATTEMPT TO SLOW THE INTENSITY OF THESE INCIDENTS.
